# SDR 9510539971

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND .50 INCH CRACK IN THE LEFT AFT OVERWING EMERGENCY EXIT DOOR PAN (P/N 5913195-1) AT THE UPPER FORWARD EDGE.  REPAIRED PER EA 99-97092.
